Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 11, NWS Jacksonville, FL

March 27, 2011Brantley County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 27, 2011, 2:38 PM EDT for Brantley County, Wayne County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2011, 2:38 PM EDT (18:38 UTC)
Expired
Mar 27, 2011, 3:17 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 102 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 2:40 PM EDTHAIL 1.753 W Hortense, GAGOLF BALL SIZE HAIL LASTED FOR 7 MINUTES AND COMPLETELY COVERED THE GROUND.
Mar 27, 2:45 PM EDTTSTM WND DMGHortense, GANUMEROUS TREES WERE REPORTED DOWN IN HORTENSE...INCLUDING 2 LARGE OAK TREES DOWN ON CHURCH ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 9:55 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
199 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
999 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WUUS52 KJAX 271838
SVRJAX
GAC025-305-271930-
/O.NEW.KJAX.SV.W.0011.110327T1838Z-110327T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT SUN MAR 27 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 330 PM EDT

* AT 238 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 22 MILES WEST OF MOUNT PLEASANT...OR 7 MILES EAST OF
  PATTERSON...AND MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
  PLEASANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3153 8166 3150 8164 3147 8161 3141 8165
      3140 8169 3137 8170 3136 8169 3126 8176
      3130 8198 3131 8197 3131 8200 3136 8204
      3139 8204 3141 8204
TIME...MOT...LOC 1838Z 274DEG 31KT 3135 8201

$$

SHULER
2 follow-up statements
204 
WWUS52 KJAX 271909
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT SUN MAR 27 2011

GAC025-305-271930-
/O.CON.KJAX.SV.W.0011.000000T0000Z-110327T1930Z/
BRANTLEY GA-WAYNE GA-
309 PM EDT SUN MAR 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EXTREME SOUTHEASTERN WAYNE AND NORTHEASTERN BRANTLEY COUNTIES...

AT 309 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
EXTREME NORTHEASTERN BRANTLEY COUNTY...OR 14 MILES SOUTH OF GARDI...
MOVING EAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3135 8170 3134 8170 3134 8171 3128 8174
      3131 8186 3136 8183 3137 8170 3136 8169
TIME...MOT...LOC 1909Z 268DEG 25KT 3133 8169

$$

ZAPPE
500 
WWUS52 KJAX 271917
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 PM EDT SUN MAR 27 2011

GAC025-305-271925-
/O.CAN.KJAX.SV.W.0011.000000T0000Z-110327T1930Z/
BRANTLEY GA-WAYNE GA-
317 PM EDT SUN MAR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN WAYNE AND
NORTHEASTERN BRANTLEY COUNTIES IS CANCELED...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
THUNDERSTORM PROMPTING THE SEVERE THUNDERSTORM WARNING HAD EXITED 
WAYNE AND BRANTLEY COUNTIES AND WEAKENED...THUS THE WARNING HAS BEEN 
CANCELED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST GEORGIA.

LAT...LON 3135 8170 3134 8170 3134 8171 3128 8174
      3131 8186 3136 8183 3137 8170 3136 8169
TIME...MOT...LOC 1915Z 268DEG 25KT 3133 8164

$$

ZAPPE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:24 PM EDT, 14 minutes earlier.

Area forecast discussion, Mar 27, 2:24 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT SUN MAR 27 2011

...SEVERE TSTM WATCH NUMBER 68 EXPANDED TO INCLUDE ALL OF SE GA
AND ADJACENT NEAR SHORE COASTAL WATERS...

.SYNOPSIS...TSTMS DEVELOPING IN WARM SECTOR S OF QUASI-STATIONARY
FRONT OVER S CENTRAL GA. 2000+ J/KG CAPES AND HIGH BULK SHEAR
ALLOWING FOR SEVERE STORM DEVELOPMENT WITH SOME TORNADIC
SUPERCELLS. HAVE EXPANDED EXISTING SVR TSTM WATCH #68 TO THE COAST
AND NEAR SHORE COASTAL WATERS IN SE GA.

.SHORT TERM...HAVE CONTINUED PREVIOUS FORECAST PHILOSOPHY OF
HIGHEST POPS OVER SE GA THRU THE EVENING WITH DAMAGING WINDS AND
LARGE HAIL MENTIONED IN ZONES. WILL UPDATE HWO SHORTLY FOR WATCH
EXPANSION.

NAM INDICATING MORE S PUSH WITH COLD AIR BEHIND FRONT FOR
MON...AND HAVE LEANED MORE IN THIS DIRECTION WITH COOLER TEMPS
ESPECIALLY FOR SE GA AND COASTAL AREAS OF EXTREME NE FL. LATER
SHIFTS CAN ADJUST FURTHER IF NECESSARY.

.LONG TERM...HAVE LEFT THE EXTENDED FORECAST NEARLY UNCHANGED. DID
MAKE SOME MINOR TWEAKS TO TEMPS. LATEST MEX GUIDANCE CLOSER TO
NORMAL FOR FORECAST LOWS FRI THRU SUN...AND WILL NEED TO SEE IF
THIS TREND CONTINUES.

&&

.AVIATION...MOSTLY VFR CONDITIONS EXPECTED TONIGHT. SSI MOST LIKELY
TO BE AFFECTED BY THUNDERSTORMS WITH STRONG WINDS MAINLY BETWEEN 21Z
AND 00Z. HAVE VCTS IN NE FL TAFS ALSO.

&&

.MARINE...SOUTHWEST FLOW WILL BECOME NE LATE TONIGHT OVER GA WATERS
AND MONDAY OVER NE FL WATERS AS COLD FRONT MOVES DOWN THE COAST.
USED NAM12 WINDS WHICH ARE A LITTLE FASTER THAN GFS WITH FRONTAL
POSITION. NO HEADLINES NEEDED.

&&

.FIRE...WILL ISSUE RED FLAG WARNING FOR PARTS OF NE FL DUE TO RH'S
FALLING INTO THE LOWER 30S AND WINDS AROUND 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  57  69  49  70 /  60  40  20  20
SSI  60  67  53  67 /  40  40  20  20
JAX  62  75  55  71 /  40  50  30  20
SGJ  64  74  59  71 /  40  60  30  30
GNV  62  79  58  76 /  50  70  30  20
OCF  62  80  61  79 /  50  70  40  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FOR ST. JOHNS-FLAGLER-MARION-PUTNAM-ALACHUA
     TIL 7 PM EDT.
GA...NONE.
AM...NONE.

&&

CARROLL/ZIBURA/SHULER/WALKER
Hazardous weather outlook, Mar 27, 2:30 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SUN MAR 27 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-281000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
230 PM EDT SUN MAR 27 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORM WATCH NUMBER 68 IN EFFECT UNTIL 5 PM FOR ALL
OF SOUTHEAST GEORGIA...
...SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST GEORGIA AND
EXTREME NORTHEAST FLORIDA TODAY...
...AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA...

LOW PRESSURE WILL MOVE ACROSS SOUTHERN GEORGIA TODAY WITH A COLD
FRONT SAGGING SOUTH TOWARD THE AREA. SHOWERS AND THUNDERSTORMS WILL
INCREASE ACROSS SOUTHEAST GEORGIA AND EXTREME NORTHEAST FLORIDA...
WITH THE BEST CHANCE OF STORMS ACROSS SOUTHEAST GEORGIA. SOME STORMS
MAY BECOME SEVERE BY AFTERNOON AND CONTINUE INTO THE EVENING...
MAINLY NORTH OF THE INTERSTATE 10 CORRIDOR. WIND GUSTS OVER 60 MPH
AND HAIL OVER ONE INCH IN DIAMETER ARE POSSIBLE ALONG WITH FREQUENT
LIGHTNING STRIKES. THE SEVERE THUNDERSTORM WATCH HAS BEEN EXPANDED
FOR ALL OF SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
ISOLATED TORNADOES ARE ALSO POSSIBLE.

AREAS OF SMOKE WILL CONTINUE ACROSS SOUTHEAST GEORGIA DUE TO SEVERAL
ONGOING WILDFIRES. THE SOUTHWEST WINDS WILL BLOW THE SMOKE TOWARD
THE NORTHEAST. WINDS MAY BE LOCALLY STRONG AND VARIABLE IN AND NEAR
THUNDERSTORMS WHICH MAY AT TIMES PUSH THE SMOKE IN OTHER DIRECTIONS.
USE CAUTION WHEN DRIVING ACROSS SOUTHEAST GEORGIA AS VISIBILITIES
MAY BE REDUCED. REFER TO THE SPECIAL WEATHER STATEMENT FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A SERIES OF FAST MOVING DISTURBANCES COMING IN FROM THE GULF OF
MEXICO WILL BRING A CONTINUED CHANCE OF THUNDERSTORMS FOR MUCH OF
NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA WITH
SELF-ACTIVATION REQUESTED IN EXTREME NORTH FLORIDA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP/SEC

In the hours before

Local storm report, Mar 27, 9:08 AM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
908 AM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     WILDFIRE         10 NW HOMERVILLE        31.13N 82.89W
03/27/2011                   CLINCH             GA   PARK/FOREST SRVC

            ARABIA BAY WILDFIRE REACHED 12975 ACRES INCLUDING
            PORTIONS OF THE COMMUNITY OF BERRY PATCH AND THE CITY OF
            HOMERVILLE. MANY RESIDENTIAL AND COMMERCIAL STRUCTURES
            WERE THREATENED AND EVACUATIONS WERE UNDERWAY.

1200 AM     WILDFIRE         3 SSW BROXTON           31.58N 82.91W
03/27/2011                   COFFEE             GA   PARK/FOREST SRVC

            MOSELEY ROAD WILDFIRE REACHED 1595 ACRES.

1200 AM     WILDFIRE         3 ESE NICHOLLS          31.50N 82.59W
03/27/2011                   BACON              GA   PARK/FOREST SRVC

            SESSOMS COMMUNITY WILDFIRE REACHED 13600 ACRES ACROSS
            SOUTHWEST BACON AND NORTHERN WARE COUNTIES. THE FIRE WAS
            40 PERCENT CONTAINED.

1200 AM     WILDFIRE         SE WAVERLY              31.09N 81.72W
03/27/2011                   CAMDEN             GA   PARK/FOREST SRVC

            MARY FIELDS PLANTATION WILDFIRE SOUTHWEST OF KINGSLAND
            REACHED 2500 ACRES. THE FIRE IS MOSTLY IN MARSHY AREAS
            AND IS 20 PERCENT CONTAINED.

&&

CARROLL
Special weather statement, Mar 27, 1:22 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
122 PM EDT SUN MAR 27 2011

GAZ132-134-149-150-271800-
ATKINSON-BACON-COFFEE-WARE-
122 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
ATKINSON...NORTHWESTERN WARE...SOUTHERN COFFEE AND BACON COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM
EDT...

AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM BICKLEY TO 4 MILES
NORTHWEST OF PEARSON...MOVING EAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NICHOLLS...PEARSON...
BICKLEY...ALMA AND NEW LACY THROUGH 200 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3165 8243 3153 8223 3143 8236 3144 8240
      3141 8242 3140 8240 3135 8248 3124 8302
      3127 8305 3133 8307 3136 8311 3140 8315
TIME...MOT...LOC 1722Z 261DEG 22KT 3143 8258 3134 8288

SHULER
Special weather statement, Mar 27, 2:34 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT SUN MAR 27 2011

GAZ136-152-153-271915-
BRANTLEY-INLAND GLYNN-WAYNE-
234 PM EDT SUN MAR 27 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BRANTLEY...SOUTHERN WAYNE AND NORTHWESTERN GLYNN COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 315 PM EDT...

AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES WEST OF HORTENSE...OR 4 MILES
SOUTHEAST OF PATTERSON...MOVING EAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HORTENSE...THALMANN...
MOUNT PLEASANT AND EVERETT THROUGH 315 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY
AFTERNOON FOR SOUTHEAST GEORGIA.

LAT...LON 3150 8164 3148 8161 3143 8159 3120 8161
      3133 8200 3145 8205 3153 8166
TIME...MOT...LOC 1834Z 274DEG 31KT 3135 8205

SHULER

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:22 PM EDTSpecial Weather StatementJAXAtkinson, Bacon38 min
Mar 27, 1:55 PM EDTSevere Thunderstorm WarningJAXBacon, Pierce, Ware20 min
Mar 27, 2:05 PM EDTTornado WarningJAXPierce40 min
Mar 27, 2:34 PM EDTSpecial Weather StatementJAXWayne41 min
Mar 27, 2:40 PM EDTSpecial Weather StatementJAXClinch50 min
Mar 27, 2:48 PM EDTSpecial Weather StatementJAXBacon42 min
Mar 27, 3:15 PM EDTSpecial Weather StatementJAXGlynn45 min
Mar 27, 3:44 PM EDTSpecial Weather StatementJAXAppling46 min
Mar 27, 3:47 PM EDTSpecial Weather StatementJAXJeff Davis43 min
Mar 27, 3:54 PM EDTSpecial Weather StatementJAXClinch51 min
Mar 27, 4:01 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware13 min
Mar 27, 4:26 PM EDTSpecial Weather StatementJAXJeff Davis49 min
Mar 27, 4:29 PM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis33 min
Mar 27, 5:00 PM EDTSpecial Weather StatementJAXAppling30 min
Mar 27, 5:20 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis40 min
Mar 27, 5:23 PM EDTSpecial Weather StatementJAXJeff Davis52 min
Mar 27, 5:26 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis39 min
Mar 27, 5:48 PM EDTAreal Flood AdvisoryJAXAppling, Bacon, Coffee, Jeff Davis, Wayne87 min
Mar 27, 7:23 PM EDTSpecial Weather StatementJAXClinch52 min
Mar 27, 7:34 PM EDTAreal Flood AdvisoryJAXClinch, Echols96 min
Mar 27, 7:46 PM EDTSpecial Weather StatementJAXCharlton44 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.